# SDR FDEA201103090917

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 870 - STA 950 PLUS 10" RBL 25.  REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION AND INSTALLED NEW SEAT TRACK SECTION BS 870 - BS 950 PLUS 10" RBL 25, AND REMOVED REPAIR, FABRICATED NEW REPAIR AND INSTALLED NEW REPAIR BS 950 TO 950A RBL 25 IAW SRM 51-30-2, SRM 53-10-5, FIG 1, AND SRM 51-30-5.
